Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 91, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 3, 2018, 3:21 AM EDT for 5 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 3, 2018, 3:21 AM EDT (07:21 UTC)
- Expired
- Nov 3, 2018, 7:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 381 m²/s²
- 0-3 km storm-relative helicity
- 603 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
248
WGUS41 KPHI 030721
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
321 AM EDT SAT NOV 3 2018
PAC017-029-045-091-101-031115-
/O.NEW.KPHI.FA.W.0091.181103T0721Z-181103T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-Bucks PA-Chester PA-Philadelphia PA-Delaware PA-
321 AM EDT SAT NOV 3 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Central Montgomery County in southeastern Pennsylvania...
Central Bucks County in southeastern Pennsylvania...
Central Chester County in southeastern Pennsylvania...
Northwestern Philadelphia County in southeastern Pennsylvania...
Delaware County in southeastern Pennsylvania...
* Until 715 AM EDT.
* At 317 AM EDT, Doppler radar indicated up to two inches of rain
has fallen from earlier heavy rainfall with additional light to
moderate rainfall occurring. Several creeks and streams are rising
and will likely exceed their flood stage, including Wissahickon
Creek near Fort Washington and Crum Creek near Newtown Square.
* Some locations that could experience flooding include...
Philadelphia, West Chester, Norristown, Phoenixville, Lansdale,
West Norriton, East Norriton, Westtown, Perkasie, Doylestown,
Conshohocken, Hatboro, Souderton, Ambler, Swarthmore, Kennett
Square, Collegeville, Jenkintown, Narberth and Chalfont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4041 7524 4033 7492 4030 7487 3982 7545
3984 7562 3981 7570 3972 7577 3972 7595
$$
RobertsonWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 2, 8:40 PM EDT, 6 hours 41 minutes earlier.
Area forecast discussion, Nov 2, 8:40 PM EDT, 6 hours 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
840 PM EDT Fri Nov 2 2018
.SYNOPSIS...
Low pressure will ride along a cold front that will move
through the area through the overnight. High pressure will then
build into the area Saturday afternoon and evening. The high
will continue to move off to the northeast, reaching the
Canadian Maritimes by Monday. A warm front will lift north
across the area Monday ahead of another area of low pressure and
cold front that should move through the region Tuesday and
Wednesday. High pressure will bring a return to drier weather
Thursday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Low pressure deepening across Virginia this evening will
continue to strengthen while moving along the front across our
area overnight. An upper trough and strong jet max will aid in
the continuation of moderate to heavy rains at times. One to two
inches is expected in most areas overnight. A rumble of thunder
or two is possible, but overall a low probability. Rains will
diminish beginning across the S/W areas late tonight and then
back edge will progress NE after the low/front pass through.
Low temperatures will be in the 40s across the north and low/mid
50s over the S/E areas. Winds which are mostly Srly this evening
will turn W or NW after the front passes the area late tonight.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The axis of the mid level trough is forecast to lift over our
region around midday on Saturday. Strong downward motion in the
wake of the trough should mix gusty winds to the surface.
Meanwhile, the area of low pressure is anticipated to strengthen
on Saturday as it lifts across New England.
We have issued a Wind Advisory for our counties in northern and
central New Jersey. West northwest wind gusts around the 45 MPH
advisory threshold are possible. The advisory is in effect from
11:00 AM until 6:00 PM Saturday. Wind gusts should remain just
below advisory criteria in areas to the west and south, probably
ranging in the 35 to 40 MPH range.
While there may be lingering showers in our northern counties
in the morning, the overall trend is expected to be one of
decreasing cloud cover.
Temperatures will be considerably cooler than those of today
and the past couple days. Highs are anticipated to range from
the middle and upper 40s in the Poconos to the upper 50s on the
coastal plain.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Sunday through Tuesday...High pressure will continue to move
off to the northeast as the next trough begins to move toward
the Great Lakes. The trough will flatten as it moves around the
ridge to the south. We look to stay mostly cloudy with onshore
flow Monday as a wave of low pressure moves just to our south
and east along the coast. No significant cool down is expected
behind this system as it looses intensity. Highs should range
from the upper 40s north to the upper 50s south Monday and low
50s north to mid 60s south Tuesday.
A much deeper trough begins to take shape over the Midwest
Tuesday and warm southerly flow continues to dominate our
weather. Rain should hold off until the afternoon Tuesday, with
the cold front moving through Tuesday night.
Tuesday night through Friday...An upper trough with an embedded
and quickly moving shortwave will be exiting our area by early
Wednesday. Medium range guidance indicates that a quick moving
cold front associated with the attendant low pressure - located
between the Great Lakes and Hudson Bay - will cross our area
overnight Tuesday night and will be well offshore by daybreak
Wednesday. The front will bring a round of widespread showers
and possibly a few rumbles of thunder. Temps will cool off
behind this front for Thursday. Adjusted grids to reflect this
trend. Weak high pressure briefly settles over the Mid- Atlantic
on Thursday as another strong shortwave dives southeastward
eventually closing off an upper low across the upper Midwest.
Guidance varies significantly on the timing and strength of this
late week system, which will have considerable impact to our
sensible weather. That said, a strong cold front will likely
cross the region Friday or Saturday.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Overnight...A continuation of moderate to heavy rain across the
region overnight. Ceiling and visibility values should be
mostly in the MVFR and IFR range. A slight improvement is
possible after 06Z as the heaviest rain moves to our northeast.
We are expecting a south to southwest wind around 10 knots this
evening becoming northwest 5 to 10 knots overnight.
Saturday...MVFR ceilings may linger until 12Z, otherwise mainly
VFR with decreasing cloud cover. West northwest wind 15 to 25
knots with gusts of 30 to 40 knots.
Outlook...
Sunday...Mostly VFR expected, with northeast winds turning east
to southeast around 5 knots.
Monday...Mostly VFR expected, with generally east to southeast
winds 5 knots. Lower visibilities at times with showers.
Tuesday...Mostly VFR expected, with southeast winds turning
more southerly 5-10 knots. Lower visibilities and ceilings as
showers move toward the region in the evening.
Tuesday night though Wednesday...sub-VFR conditions and showers
possible. Southerly winds around 10 knots becoming westerly
Wednesday.
&&
.MARINE...
Marine products and flags are working out well, so no changes
planned. Rain overnight and then improving weather Sat morning
from SW to NE.
We will continue the Small Craft Advisory for tonight on our
ocean waters. We will carry a Gale Warning for Saturday on our
ocean waters and on Delaware Bay. Low pressure is forecast to
move northeastward into our region tonight. The low is expected
to strengthen rapidly on Saturday as it moves across New
England.
Outlook...
Sunday through Tuesday...Generally sub-SCA conditions expected
Sunday and Monday, with possible SCA conditions Tuesday, and
especially into Tuesday night ahead of the next area of low
pressure.
Tuesday night through Wednesday...SCA conditions possible with the
cold front passage.
&&
.HYDROLOGY...
We continue to expect widespread 1 to 2 inch rainfall totals in
northeastern Maryland, Delaware, eastern Pennsylvania and New
Jersey with locally higher amounts possible.
The forecast amounts may result in localized flooding of roadways
and areas of poor drainage. Leaf clogged storm drains may contribute
to any flooding problems. However, any flooding should not be
widespread enough to warrant a Flood Watch.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory from 11 AM to 6 PM EDT Saturday for NJZ001-
007>010-012>015-020-026.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ450>455.
Gale Warning from 6 AM to 6 PM EDT Saturday for ANZ430-431-
450>455.
&&
Synopsis...Davis
Near Term...Iovino/PO
Short Term...Iovino
Long Term...Davis/Staarmann
Aviation...Davis/Iovino/Staarmann/PO
Marine...Davis/Iovino/Staarmann/PO
Hydrology...Hazardous weather outlook, Nov 2, 4:05 PM EDT, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 405 PM EDT Fri Nov 2 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ054-055- 060>062-070-071-101>106-032015- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 405 PM EDT Fri Nov 2 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Rain later tonight could be heavy enough to result in localized flooding. A total of 1-2 inches of rain is expected, with locally up to 3 inches possible. Flood prone creeks and streams could also see significant rises across the Schuylkill, Delaware, Rancocas, Raritan, and Passaic basins. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ001-007>010-012>015-020-026-032015- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Ocean-Coastal Ocean- 405 PM EDT Fri Nov 2 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT SATURDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey and southern New Jersey. .DAY ONE...Tonight. Rain later tonight could be heavy enough to result in localized flooding. A total of 1-2 inches of rain is expected, with locally up to 3 inches possible. Flood prone creeks and streams could also see significant rises across the Schuylkill, Delaware, Rancocas, Raritan, and Passaic basins. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-450>455-032015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 405 PM EDT Fri Nov 2 2018 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Nov 2, 11:53 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1153 PM EDT FRI NOV 2 2018
DEZ001-NJZ009-010-015>018-PAZ070-071-104-106-030430-
New Castle-Hunterdon-Salem-Camden-Somerset-Mercer-Gloucester-Lower
Bucks-Eastern Montgomery-Delaware-Philadelphia-
1153 PM EDT FRI NOV 2 2018
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN NEW CASTLE...
NORTHWESTERN SALEM...SOUTHEASTERN HUNTERDON...NORTHWESTERN CAMDEN...
NORTHWESTERN MERCER...NORTHWESTERN GLOUCESTER...SOUTHWESTERN
SOMERSET...SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...
PHILADELPHIA AND EASTERN DELAWARE COUNTIES...
At 1153 PM EDT, radar indicated showers were located along a line
extending from near Doylestown to Delaware Memorial Bridge. Movement
was northeast at 25 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Philadelphia, Camden, Wilmington, Gloucester City, Ewing, Chester,
Deptford, West Deptford, Pennsville, Bellmawr, Yeadon, Woodbury,
Carneys Point, Palmyra, Hatboro, Folcroft, Ambler, Swarthmore,
Paulsboro and New Castle.
LAT...LON 4052 7467 4002 7502 4000 7505 3999 7504
3968 7525 3962 7546 3966 7548 3962 7547
3961 7556 3957 7564 3961 7562 3960 7559
3966 7552 3971 7549 3972 7552 3966 7558
4028 7515
TIME...MOT...LOC 0353Z 242DEG 21KT 4025 7513 3967 7553
SFJSpecial weather statement, Nov 3, 12:13 AM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1213 AM EDT SAT NOV 3 2018
NJZ016>019-021-022-030515-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Gloucester-
1213 AM EDT SAT NOV 3 2018
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN ATLANTIC...
CUMBERLAND...SALEM...CAMDEN...GLOUCESTER AND WEST CENTRAL BURLINGTON
COUNTIES...
At 1213 AM EDT, radar indicated showers were located along a line
extending from near Penns Grove to near Woodland Beach. Movement was
east at 25 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Camden, Wilmington, Vineland, Millville, Bridgeton, Gloucester City,
Cherry Hill, Evesham, Mount Laurel, Deptford, Voorhees, West
Deptford, Glassboro, Lindenwold, Hammonton, Pennsville, Lumberton,
Bellmawr, Woodbury and Pitman.
LAT...LON 3940 7482 3930 7531 3934 7533 3935 7539
3945 7549 3954 7550 3962 7545 3962 7547
3959 7548 3962 7548 3965 7546 3966 7548
3973 7548 3977 7546 4003 7480
TIME...MOT...LOC 0413Z 248DEG 21KT 3972 7541 3937 7541
SFJSpecial weather statement, Nov 3, 12:18 AM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1218 AM EDT SAT NOV 3 2018
NJZ001-007>010-PAZ062-105-106-030445-
Morris-Hunterdon-Sussex-Somerset-Warren-Lower Bucks-Upper
Bucks-Northampton-
1218 AM EDT SAT NOV 3 2018
...A SHOWER WILL AFFECT MORRIS...HUNTERDON...SOUTHEASTERN SUSSEX...
WARREN...SOMERSET...NORTH CENTRAL BUCKS AND NORTHEASTERN NORTHAMPTON
COUNTIES...
At 1218 AM EDT, a shower was located over Mendham, or near
Morristown, moving east at 35 mph.
Winds up to 40 mph are possible with this shower.
Locations impacted include...
Morristown, Somerville, Bridgewater, Dover, Madison, Hopatcong,
Middlesex, Florham Park, East Hanover, Lincoln Park, Bound Brook,
Manville, Kinnelon, Hackettstown, Chatham, Byram, Boonton, Butler,
Wharton and Washington.
LAT...LON 4110 7449 4104 7450 4105 7445 4102 7443
4100 7430 4090 7427 4091 7433 4083 7433
4076 7438 4075 7436 4067 7446 4066 7445
4066 7440 4063 7442 4056 7453 4030 7510
4079 7519 4121 7438
TIME...MOT...LOC 0418Z 248DEG 32KT 4078 7455
SFJLocal storm report, Nov 3, 12:39 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 AM EDT SAT NOV 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND DMG EAST WHITELAND TWP 40.04N 75.56W
11/02/2018 CHESTER PA EMERGENCY MNGR
SEVERAL RESIDENCES, INCLUDING A GROUP HOME, SUSTAINED
DAMAGE FROM DOWNED TREES.
&&
EVENT NUMBER PHI1801795
MEOLASpecial weather statement, Nov 3, 12:50 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1250 AM EDT SAT NOV 3 2018
DEZ003-004-030515-
Inland Sussex-Delaware Beaches-
1250 AM EDT SAT NOV 3 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUSSEX
COUNTY...
At 1250 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Georgetown to near Delmar. Movement
was northeast at 50 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Georgetown, Millsboro, Lewes, Milton, Henlopen Acres, Sycamore, Cape
Henlopen State Park and Long Neck.
LAT...LON 3866 7554 3890 7529 3879 7516 3878 7512
3880 7510 3880 7509 3869 7509 3869 7514
3866 7513 3863 7516 3845 7543 3845 7556
TIME...MOT...LOC 0450Z 217DEG 44KT 3865 7544 3848 7550
SFJSpecial weather statement, Nov 3, 1:00 AM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
100 AM EDT SAT NOV 3 2018
NJZ008>010-012-013-015-018>020-PAZ071-106-030600-
Morris-Hunterdon-Northwestern Burlington-Camden-Ocean-Western
Monmouth-Somerset-Middlesex-Mercer-Lower Bucks-Philadelphia-
100 AM EDT SAT NOV 3 2018
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN OCEAN...EASTERN
MORRIS...EASTERN HUNTERDON...CENTRAL CAMDEN...MERCER...NORTHERN
BURLINGTON...SOMERSET...MIDDLESEX...WESTERN MONMOUTH...SOUTHEASTERN
BUCKS AND NORTHEASTERN PHILADELPHIA COUNTIES...
At 100 AM EDT, radar indicated showers were located along a line
extending from near Flemington to Magnolia. Movement was northeast at
40 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Philadelphia, Trenton, New Brunswick, Perth Amboy, Morristown,
Somerville, Somerset, Edison, Cherry Hill, Old Bridge, Bensalem, East
Brunswick, Evesham, Bridgewater, South Brunswick, Sayreville, Mount
Laurel, North Brunswick, Manalapan and Ewing.
LAT...LON 4050 7426 4050 7428 4046 7424 4018 7428
3975 7503 4061 7494 4102 7439 4100 7430
4090 7427 4091 7433 4083 7433 4076 7438
4075 7436 4067 7446 4066 7445 4065 7440
4060 7446 4060 7423
TIME...MOT...LOC 0500Z 229DEG 35KT 4056 7494 3983 7502
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:22 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 4 hr |
| Nov 2, 9:28 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Nov 2, 9:48 PM EDT | Special Weather Statement | PHI | Berks, Chester | 27 min |
| Nov 2, 10:09 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 51 min |
| Nov 2, 10:32 PM EDT | Tornado Warning | PHI | Berks, Chester, Montgomery | 28 min |
| Nov 2, 10:36 PM EDT | Special Weather Statement | PHI | Northampton | 24 min |
| Nov 2, 10:45 PM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 13 hr |
| Nov 2, 10:47 PM EDT | Tornado Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 43 min |
| Nov 2, 10:53 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Nov 2, 10:53 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 67 min |
| Nov 2, 11:23 PM EDT | Tornado Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 24 min |
| Nov 2, 11:25 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Nov 2, 11:49 PM EDT | Tornado Warning | PHI | Bucks | 26 min |
| Nov 2, 11:53 PM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Nov 2, 11:53 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 37 min |
| Nov 3, 12:20 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Nov 3, 1:03 AM EDT | River Flood Warning | PHI | Lehigh | 5 hr |
| Nov 3, 1:29 AM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 4 hr |
| Nov 3, 1:41 AM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Nov 3, 2:03 AM EDT | River Flood Warning | PHI | Chester | 6 hr |
| Nov 3, 2:34 AM EDT | Areal Flood Warning | PHI | Bucks, Northampton | 15 hr |
| Nov 3, 2:40 AM EDT | River Flood Warning | PHI | Montgomery | 10 hr |
| Nov 3, 2:40 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 15 hr |
| Nov 3, 5:00 AM EDT | River Flood Warning | PHI | Chester, Delaware | 6 hr |
| Nov 3, 7:01 AM EDT | Areal Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 5 hr |
| Nov 3, 11:44 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 8 hr |
| Nov 3, 5:19 PM EDT | Areal Flood Warning | PHI | Northampton | 22 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.